# SDR UIEA2017090801621

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,603 hours, 18,044 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Binding
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS EFIS PANEL WEATHER RADAR BUTTON IS JAMBED.   REPAIRED THE BUTTON,  OPS CHECKED NORMAL IAW AMM 34-43-00.
